On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 117 - pages 343-360

Titles117

A class of symmetric spaces
Fabio Podesta
Bulletin de la Société mathématique de France 117, number 3 (1989), 343-360
Download this article : PS file / PDF file

Résumé :
Le but de ce travail est d'étudier une variété $C^\infty $ donnée d'une structure projective $\mathcal {P}$ et d'un système de symétries qui laissent $\mathcal {P}$ invariante. Avec une hypothèse supplémentaire d'homogénéité projective, l'auteur classifie tous ces espaces et donne une interprétation géométrique de l'inessentialité de la structure projective symétrique en utilisant des techniques de géométrie affine différentielle.

Abstract:
The aim of this work is to study the situation of a $\mathcal {C}^\infty $-manifold endowed with a projective structure $\mathcal {P}$ and with a system of symmetries leaving $\mathcal {P}$ invariant. Under the additional hypothesis of projective homogeneity, the author classifies all such spaces and exhibits a geometrical interpretation for inessentiality of the symmetric projective structure using techniques of affine differential geometry.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique